# SDR CALA9601111

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10248
- Make and model: Boeing 737219
- Aircraft serial: 20344
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .4375 INCH CRACK IN FUSELAGE SKIN BELOW FIRST OFFICER'S EYEBROW WINDOW.  THE SKIN WAS REPAIRED IAW SRM 53-30-3, PAGES 26 TO 28E, REPAIR NR 7.
